| Model Number |
2.4 X 24MM VAL SCREW, TI |
| Medical Device Problem Codes |
Use of Device Problem (1670); Failure to Advance (2524)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 5/9/2025, a sales representative reported via email that an ar-8724v-24 2.4mm distal locking screw threaded through the ar-8916vsl-05 volar distal radius plate instead of locking to it.Since all other screws had already been placed, it was decided to leave the misplaced screw in place to avoid disrupting the construct.This was discovered during a procedure.No further information was provided.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g2, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive forces being used during insertion of the screw.